# SDR SWIA202265704

- Difficulty date: March 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FS295.00 FRAME SECTION STGR15R-26R TO FACILITATE STRINGER REPLACEMENT. SEE JOB#: 915105104 OP#: 205 CAMP#: 24531144.    (C CHECK RO 5/23/22)    REMOVED FS295.00 FRAME SECTION STGR 15R-26R TO FOM REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND CRJ-900 SRM, 51-42-21-001-001-A01. INSTALLED FRAME SECTION PORTION TO FS295 BETWEEN STGR 15R-26R REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-31630 REV K. PRESSURE LEAK CHECKS GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS.
